# SDR 97ZZZX2394

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846CA
- Make and model: Beech 1900D
- Aircraft serial: UE49
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 5038912133
- Condition: Failed
- Location: Rt Engine
- Part time: 2,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OIL PRESSURE ANNUNCIATOR WILL NOT EXTINGUISH.  REPLACED OIL PRESSURE SWITCH.
